Journal of Applied Mathematics
Volume 2 (2002), Issue 6, Pages 289-314
Mixed variational inequalities and economic equilibrium problems
Department of Applied Mathematics, Kazan University, Kazan, Russia
Received 6 June 2001; Revised 28 December 2001
Copyright © 2002 I. V. Konnov and E. O. Volotskaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider rather broad classes of general economic equilibrium problems and oligopolistic equilibrium problems which can be formulated as mixed variational inequality problems. Such problems involve a continuous mapping and a convex, but not necessarily differentiable function. We present existence and
uniqueness results of solutions under weakened -type assumptions on the cost mapping. They enable us to establish new results for the economic equilibrium problems under consideration.